View Full Version : Could Clonazepam in the mornings lead to tachycardia with dexamphetamine?


alexander123
09-30-14, 11:34 AM
Hello,
I have a suspicion that whenever I take Clonazepam in the mornings (0.25 - 0.5 mg) and then take my ADD med which is dextroamphetamine (10mg x 4-5), by the second dose my resting heart rate hits 100 and a bit over. I have had this a few times recently and the only constant is taking clonazepam in the morning, which I usually dont do. It seems kind of unlikely, a benzo causing tachycardia with dexamph, but could it be? Anyone have similar experiences or have some explanation?
A.

BellaVita
09-30-14, 12:39 PM
I get tachycardia but never from clonazepam. That's odd, I'd definitely mention it to your doctor.

I suggest taking your Clonazepam in the evening or even wait until bed time cuz it has a pretty long half-life.

PS - make sure to hydrate and everything maybe something else is causing your tachycardia by second dose, maybe even the dex itself or anxiety. Could be anything, really. Btw have you had your blood pressure checked recently? Blood tests?

alexander123
10-01-14, 02:59 AM
I get tachycardia but never from clonazepam. That's odd, I'd definitely mention it to your doctor.

I suggest taking your Clonazepam in the evening or even wait until bed time cuz it has a pretty long half-life.

PS - make sure to hydrate and everything maybe something else is causing your tachycardia by second dose, maybe even the dex itself or anxiety. Could be anything, really. Btw have you had your blood pressure checked recently? Blood tests?

Yeah, sure, for now I am staying away from the clonazepam, seeing doctor in next few days. I did some research on the net and couldnt find any real connection. I will probably try it one more time and if it happens again, then perhaps just in my case weird things happen. ;)

BP etc is fine, though I am always concerned about cardiovascular effects, especially since in my case, the D-amph has more effect on cardio than the DL-Amph. And when taking D-Amph, I cant and dont touch a drop of alcohol..., else is BP rise and arrythmia the next day.

Heba213
10-21-14, 02:14 AM
I take my klonopin in the evening as well, I don't wake up with Tachy, but I do have an unusually high pulse rate that seems to fall drastically through the day. I use my iPhone app to monitor. For what its worth?